MathSciNet Relay Station
MathSciNet bibliographic data
MR1250760 47B65 (47A11 47A50)
Jang-Lewis, Ruey-Jen; Victory, Harold Dean, Jr. On nonnegative solvability of linear operator equations. Integral Equations Operator Theory 18 (1994), no. 1, 88–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement